Please use this identifier to cite or link to this item:
Type: Journal article
Title: A Reversed Meir's Inequality and Some Related Results
Author: Pearce, Charles E. M.
Pecaric, Josip
Citation: Rocky Mountains Journal of Mathematics. 27(1):299-305
Issue Date: 1997
ISSN: 0035-7596
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.